MAUDE Adverse Event Report: BIOSENSE WEBSTER INC STERILE INTERFACE CABLE; SEE H11

BIOSENSE WEBSTER INC STERILE INTERFACE CABLE; SEE H11
Catalog Number D133701
Medical Device Problem Codes Communication or Transmission Problem (2896); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D2a.Common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation the bwi product analysis lab received the device for evaluation 22-mar-2026.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a sterile interface cable and a signal interference (noise/loss) issue observed on the ic, bs, or all ecg (bs + ic) channels on all systems and the ekg became unavailable for the physician to monitor the patient¿s heart rhythm.Initially it was reported that there was a "current leak" alert being displayed on the trupulse¿ monitor.They replaced the varipulse¿ catheter cable (sterile interface cable) and the issue was resolved.The procedure continued.Additional information was received on 20-may-2026.A signal interference (noise/loss) issue was observed on the intracardiac (ic), body surface (bs), or all ecg (bs + ic) channels on all systems.The ekg became unavailable for the physician to monitor the patient¿s heart rhythm.The catheter was in the patient¿s body.The "current leak" alert event was originally considered non-reportable, however, bwi became aware on 20-may-2026 of a signal interference (noise/loss) issue observed on the ic, bs, or all ecg (bs + ic) channels on all systems and the ekg became unavailable for the physician to monitor the patient¿s heart rhythm and have assessed this signal interference issue as reportable.The awareness date for this record is 20-may-2026.

Brand Name
STERILE INTERFACE CABLE
Common Device Name
SEE H11
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FOXCONN BAJA CALIFORNIA
parque industrial el lago
tijuana
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25337203
Report Number2029046-2026-01737
Device Sequence Number18674018
Product Code QZI
UDI-Device Identifier10846835010121
UDI-Public(01)10846835010121(17)290110(10)F100006011
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD133701
Device Lot NumberF100006011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown